| Model Number |
25-878-04-91 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
04/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An investigation was successfully completed.The results of the investigation have identified no manufacturing issues, no design issues and/or corrective actions necessary at this time.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.
Event or Problem Description
Imaging revealed patient bone resorption at margins of device twelve months after implantation and consequent loosened fixation screws.This was confirmed at explant.Screws were removed.